# SDR SWAA2021082314235

- Difficulty date: February 26, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 27,396 hours, 11,961 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: #3 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #3 FLAP TRACK FAIRING TAIL CONE DELAMINTATED ON OUTBOARD SURFACE 8' X 16'. / REMOVED AND REPLACED #3 FLAP TRACK FAIRING TAIL CONE PER MM 27-51-18 AMT 57592
